# SDR GAIA9716

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support
- Condition: Cracked
- Location: Fe Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACK IN L/R ARM REST SUPPORT OF FE SEAT.  THE SEAT WAS REPAIRED ON KHA EA B25-001.  (M)
